Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 275818, 7 pages
http://dx.doi.org/10.1155/2014/275818
Research Article

An Improved Piecewise Linear Chaotic Map Based Image Encryption Algorithm

1School of Information, Guangdong University of Finance & Economics, Guangzhou 510320, China
2School of Information Science and Engineering, Central South University, Changsha 410083, China

Received 5 August 2013; Accepted 14 November 2013; Published 23 January 2014

Academic Editors: Y. Lu and J. Shu

Copyright © 2014 Yuping Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuping Hu, Congxu Zhu, and Zhijian Wang, “An Improved Piecewise Linear Chaotic Map Based Image Encryption Algorithm,” The Scientific World Journal, vol. 2014, Article ID 275818, 7 pages, 2014. https://doi.org/10.1155/2014/275818.